# SDR UHLA2013080200396

- Difficulty date: August 2, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 23,641 hours, 13,716 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB 10 EXTENSION CRACKED ON UPPER FLANGE AT 3 RT LOCK FASTENER.  R & R RT RIB EXTENSION.
